# SDR CALA2019120302141

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 56,163 hours, 24,448 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FUEL CAP REPORTED MISSING UPON ARRIVAL PER MCIOO INVESTIGATE AND CONTACT TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V929091 MAC RELATED WORK ORDER 000000002260917 AND PRTR PDA 2 REPORTED REF LP 3970599. LOCAL FBO TECH CHAVEZ LIC # V929091 INSPECTED COUPLING AND NO DAMAGE OR LEAKS NOTED. CAP PLACED ON CDL 28A PDA 2 REPORTED REF LP 3970599. LOCAL FBO TECH CHAVEZ LIC # V929091 INSPECTED COUPLING AND NO DAMAGE OR LEAKS NOTED. CAP PLACED ON CDL 28A
